Lightning, Camden
- When
- July 27, 6:00 PM EST
- Where
- Camden County, Bellmawr
- Reported by
- NEWSPAPER
- Coordinates
- 39.804, -74.960 (the zone’s center; the record gives no point)
Lightning struck the Bellmawr Municipal Building. It disabled some of the phones and computers within the building.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
Lightning struck the Bellmawr Municipal Building. It disabled some of the phones and computers within the building. No serious injuries were reported.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jul 27, 2:30 PM EST, 3 hours 30 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 330 PM EDT TUE JUL 27 2004 .SYNOPSIS... AN ACTIVE 24 TO 36 HOURS AS LOW PRESSURE CONTINUES TO TRACK TO OUR NORTHWEST TONIGHT AND WEDNESDAY. THIS LOW PRESSURE SYSTEM WILL DRAG A SLOW MOVING, WEAKENING COLD FRONT ACROSS THE FORECAST AREA WEDNESDAY NIGHT INTO EARLY THURSDAY. PLENTY OF MOISTURE IS NOW IN PLACE ACROSS THE AREA AS DEWPOINTS HAVE INCREASED. THIS WILL ALLOW FOR SOME HEAVY RAIN TO OCCUR THROUGH TONIGHT INTO WEDNESDAY. THE WEAKENING COLD FRONT LOOKS TO STALL CLOSE TO THE COAST AND ACROSS THE SOUTHERN MID ATLANTIC REGION THURSDAY. HOWEVER, HIGH PRESSURE BUILDS IN FROM THE WEST, SO SOME DRYING IS EXPECTED THURSDAY. A RELATIVELY RAIN-FREE PERIOD IS EXPECTED FRIDAY INTO SATURDAY MORNING. AS HIGH PRESSURE MOVES OFF THE COAST FRIDAY, SOME MOISTURE WILL TRY TO MOVE BACK INTO THE REGION FOR THE WEEKEND. THIS MOISTURE IS EXPECTED TO HOOK UP WITH A COLD FRONT APPROACHING FROM THE NORTHWEST THIS WEEKEND AND COULD PRODUCE SOME SHOWER OR THUNDERSTORM ACTIVITY. THIS SLOW MOVING OR DECAYING COLD FRONT WILL STILL BE IN THE VICINITY NEXT MONDAY AND TUESDAY. && .SHORT TERM (TONIGHT THROUGH WEDNESDAY)... WARM FRONT CONTINUES TO SLOWLY MIGRATE ITS WAY NORTHWARD THIS AFTERNOON AS DEWPOINTS HAVE INCREASED RAPIDLY LATE THIS MORNING. THE NORTHERN PART OF THE CWA HAS DEWPOINTS AS OF 18Z IN THE 60S, WHILE THE REST OF THE CWA DEWPOINTS ARE IN THE 70S. TEMPERATURES HAVE REALLY SHOT UP ACROSS THE EXTREME SOUTHERN ZONES AS SOME CLEARING TOOK PLACE. SHOWERS AND SOME HEAVY THUNDERSTORMS CONTINUE TO DEVELOP IN THE INCREASINGLY UNSTABLE AIRMASS, ALONG WITH SOME MIDLEVEL JET ENERGY. CONVECTIVE CELLS WILL BE VERY EFFICIENT RAIN PRODUCERS AS PW VALUES ARE AROUND 2 INCHES. RAINFALL RATES HAVE BEEN CLOSE TO 2 INCHES PER HOUR WITH SOME OF THE CELLS ACROSS SOUTHERN ZONES. SOME REPORTS BEING RECEIVED OF 1.3 INCHES IN JUST 45 MINUTES. NUMEROUS SHOWERS AND EMBEDDED THUNDERSTORMS ARE EXPECTED TO CONTINUE RIGHT THROUGH TONIGHT AND INTO WEDNESDAY. IT APPEARS THE HEAVIEST RAIN WILL FALL THROUGH TONIGHT. WE WILL RUN WITH CAT POPS ACROSS THE BOARD TONIGHT, THEN DROP TO LIKELY WEDNESDAY. THERE MAY BE A SHARP GRADIENT IN THE HEAVIEST RAIN WEDNESDAY APPROACHING THE WESTERN ZONES, HOWEVER WE WILL JUST GO WITH 60 POPS EVERYWHERE. GRADUALLY THE COLD FRONT, WEAKENING, MOVES EASTWARD WEDNESDAY INTO WEDNESDAY NIGHT AS THE UPPER LOW TO OUR WEST LIFTS INTO NEW ENGLAND BY THURSDAY MORNING. WHILE HEAVY RAIN IS A MAIN THREAT THROUGH TONIGHT, AN ISOLATED STRONG TO PERHAPS SEVERE THUNDERSTORM IS POSSIBLE MAINLY THIS EVENING. VIA SPC MODIFIED MESOSCALE ANALYSIS EARLY THIS AFTERNOON, A THERMAL RIDGE EXISTS SOUTH OF A LOW NEAR SOUTHEAST PA (ANOTHER LOW NEAR LAKE ERIE) WITH TEMPERATURE READINGS IN THE LOWER TO MID 80S AND DEWPOINTS IN THE LOWER TO MID 70S. THIS WAS CONTRIBUTING TO MODERATE INSTABILITY WITH MUCAPES FROM 2000-2500 J/KG ACROSS SOUTHERN NJ AND POINTS SOUTH. SUBTLE MIDLEVEL SPEED MAX SAMPLED BY AREA VWPS WILL CONTINUE TO SUPPORT AROUND 30 KTS OF FLOW AT 2-3 KM AND AROUND 40 KTS AT 6 KM OVER THE REGION THROUGH THE AFTERNOON AND VERY EARLY EVENING. ALTHOUGH MIDLEVEL LAPSE RATES WERE MUCH POORER OVER THE WESTERN VA/MD AREA, RIBBON OF AROUND 6.5 C/KM LAPSE RATES NOTED ON RECENT RUC SOUNDINGS AND WATER VAPOR IMAGERY SHOULD MOVE NORTHEASTWARD INTO THE AREA ENHANCING UPDRAFT STRENGTH. CONVECTION IS EXPECTED TO ALIGN ITSELF FAVORABLY TO DEEP SHEAR VECTOR AND BEGIN POSING A THREAT FOR ISOLATED STRONG TO PERHAPS DAMAGING WINDS. THIS IS MAINLY ACROSS THE SOUTHERN ZONES THROUGH EARLY THIS EVENING. WILL NEED TO WATCH STORMS IF THEY INTERACT WITH THE WARM FRONT AS LOW-LEVEL SHEAR MAY PROMOTE SOME STORM ROTATION. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE WEDNESDAY AS SLOW MOVING (AND EVEN WEAKENING) COLD FRONT CROSSES THE CWA. THE HEAVIEST RAIN SHOULD BE CONFINED TO THE MORNING HOURS, PW VALUES LOWER SOME DURING THE AFTERNOON. STILL COULD BE SOME HEAVIER DOWNPOURS WEDNESDAY AFTERNOON WITH SCATTERED CONVECTION. PRECIPITATION IS EXPECTED TO TAPER OFF FROM WEST TO EAST EARLY WEDNESDAY NIGHT. && .LONG TERM (THURSDAY THROUGH TUESDAY)... MODEL GUIDANCE IN FAIRLY GOOD AGREEMENT IN TAKING THE WEDNESDAY COLD FRONT OFF THE COAST EARLY THURSDAY MORNING. THE 12Z GFS IS A BIT SLOWER HOWEVER WITH THE FRONT, WHILE THE 12Z ETA IS A BIT FASTER. THE 12Z CANADIAN SIDES WITH THE ETA AS IT TOO IS A BIT FASTER IN TAKING THE FRONT OFF THE COAST EARLY THURSDAY. THEREFORE, LITTLE CHANGE WAS MADE TO THE LONG TERM ATTM. WE HELD ONTO A SLIGHT CHC POP ACROSS THE SOUTHERN AND COASTAL ZONES EARLY THURSDAY MORNING INCASE SOME LINGERING PRECIPITATION OCCURS. BANKING ON THE SLIGHTLY QUICKER MOVEMENT OF THE FRONT, THE BULK OF THURSDAY SHOULD BE DRY AS HIGH PRESSURE BUILDS INTO THE REGION FROM THE OHIO VALLEY. THIS HIGH LOOKS TO WEAKEN OR MERGE INTO THE HIGH ACROSS THE WESTERN ATLANTIC FOR FRIDAY. AS A RESULT THE WINDS WILL COME AROUND TO THE SOUTH AND SOME MOISTURE WILL RETURN. A FEW OF THE MODELS HAVE NOW TRENDED WETTER FOR FRIDAY AS THE CANADIAN AND GFS INCREASE THE MOISTURE RAPIDLY ON FRIDAY. THE ETA HOWEVER IS NOT VERY AGGRESSIVE WITH THE MOISTURE RETURN. WITH THE RIDGE OFF THE COAST FORECAST TO BE WELL DEVELOPED, WE WILL KEEP FRIDAY DRY ATTM. AN OVERALL SOUTHERLY FLOW REGIME STILL LOOKS TO BE IN PLACE FOR THE WEEKEND AS A COLD FRONT APPROACHES FROM THE NORTHWEST. THIS BOUNDARY WILL LIKELY HAVE A TOUGH TIME MAKING IT TO FAR EAST AS THE RIDGE IN THE WESTERN ATLANTIC HOLDS ON. HPC PROGS HAVE SLOWED THE SOUTHEASTWARD PROGRESSION OF THE FRONT AS A RESULT. WE WILL CONTINUE WITH SLIGHT CHC TO LOW CHC POPS THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK AS WE SHOULD BE IN A MORE SUMMERY PATTERN. IF ANY SHOWER AND THUNDERSTORM ACTIVITY DOES DEVELOP, IT SHOULD BE CONFINED TO THE AFTERNOON AND EARLY EVENING TIME PERIODS. AS FOR TEMPERATURES, MOSTLY SOME MINOR TWEAKS WERE MADE AS GUIDANCE VALUES CONTINUE TO SUPPORT CURRENT FORECAST NUMBERS. && .MARINE... HAVE RAISED SCA THIS PACKAGE FOR BUILDING SEAS AND WINDS CATCHING UP TO SCA SPEED LATER ON TONIGHT. BIG RIDGE IN THE WESTERN ATLANTIC TO BE MAJOR WEATHER FEATURE FOR NEXT SEVERAL DAYS AS FRONTS ATTEMPT TO MAKE IT TO THE COAST WITHOUT TOO MUCH SUCCESS. STEADY S-SW WINDS LIKELY TO LOWER THE SSTS NEARSHORE BUT CONDITIONS ARE NOT THAT FAVORABLE FOR SWIMMING ATTM. WAVES/SWELLS HAVE BEEN ACTIVE IN THE SURF ZONE AND PROMPTED THE ISSUANCE OF MODERATE RIP CURRENT RISK TODAY AND THAT APPEARS TO BE THE CASE AGAIN TOMORROW. HEAVY RAIN LIKELY TO REACH THE BARRIER ISLANDS BUT TIDE SHOULD BE ON ITS WAY OUT. && .AVIATION... PRIMARY IFR CONDITIONS EXISTING NRN AREAS AND ON OCCASIONAL WITH CONVECTION MOVING THROUGH THE SOUTHERN TCAS. SO FAR TSTMS HAVE BEEN VOID OF STORNG DOWNBURST WINDS BUT TORRENTIAL RAIN AND FREQUENT LIGHTNING ARE LIKELY. DEW POINTS CLIMBING INTO THE MID 70S AND EXPECT TO SEE LIFR EVEN IN RAIN-FREE AREAS WITH SYNOPTIC WINDS RATHER LIGHT. THESE CONDITIONS WILL PREVAIL(IFR) THAT IS FOR MOST OF THE NIGHT...BUT THE CONVECTION WILL BE STEADILY PROPAGATING TO THE NE. && .HYDROLOGY (TONIGHT INTO WEDNESDAY)... FORECAST SOUNDINGS ACROSS THE REGION INDICATING PW VALUES AROUND 2 INCHES THROUGH TONIGHT AND INTO WEDNESDAY. 12Z LWX SOUNDING CONFIRMS THIS WITH A PW VALUE OF 2.13 INCHES. FURTHER NORTH, THE 12Z OKX SOUNDING HAD A PW VALUE OF 1.42 INCHES, HOWEVER THIS VALUE IS LIKELY HIGHER NOW. WITH SEVERAL CELLS PRODUCING SOME HEAVY RAIN ALREADY THIS AFTERNOON, WITH SOME AREAS PICKING UP 1 TO AS MUCH AS 2 INCHES, WE WILL CONTINUE WITH THE FLOOD WATCH, BUT WORD AS INTO WEDNESDAY. NOT OUT OF THE QUESTION THAT LOCALIZED AREAS THAT SEE REPEATED CONVECTIVE CELLS PICK UP 4 INCHES OF RAIN (BY AT LEAST DOUBLING THE PW VALUE). FLOODING OF POOR DRAINAGE AREAS AS WELL AS HIGHWAYS WILL OCCUR WHERE TORRENTIAL RAIN FALLS. STREAMS AND CREEKS WILL BE CAREFULLY MONITORED AS SOME SHARP RISES WILL LIKELY OCCUR TONIGHT AND WEDNESDAY. PRECIPITATION IS EXPECTED TO BECOME MORE SCATTERED DURING WEDNESDAY, WITH THE WIDESPREAD FLOOD THREAT DIMINISHING THROUGH THE DAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...FLOOD WATCH INTO WEDNESDAY FOR ZONES PAZ054-055-060>062-067>071. NJ...FLOOD WATCH INTO WEDNESDAY FOR ZONES NJZ001-007>010-012-015>019. MD...FLOOD WATCH INTO WEDNESDAY FOR ZONE MDZ008. DE...FLOOD WATCH INTO WEDNESDAY FOR ZONE DEZ001. MARINE...SMALL CRAFT ADVISORY FOR ZONES ANZ450>455. && SYNOPSIS...GORSE SHORT TERM/LONG TERM...ZEV/GORSE MARINE/AVIATION...EBERWINE/NIERENBERG HYDROLOGY...GORSE/ZEV
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 814 AM EDT TUE JUL 27 2004 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-281000- ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-BERKS PA-BUCKS PA-CAMDEN NJ- CAPE MAY NJ-CARBON PA-CAROLINE MD-CECIL MD-CHESTER PA- COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-CUMBERLAND NJ-DELAWARE PA- DELAWARE BEACHES DE-EASTERN MONMOUTH NJ-GLOUCESTER NJ-HUNTERDON NJ- INLAND SUSSEX DE-KENT MD-KENT DE-LEHIGH PA-MERCER NJ-MIDDLESEX NJ- MONROE PA-MONTGOMERY PA-MORRIS NJ-NEW CASTLE DE-NORTHAMPTON PA- NORTHWESTERN BURLINGTON NJ-OCEAN NJ-PHILADELPHIA PA-QUEEN ANNES MD- SALEM NJ-SOMERSET NJ-SOUTHEASTERN BURLINGTON NJ-SUSSEX NJ-TALBOT MD- WARREN NJ-WESTERN MONMOUTH NJ- 814 AM EDT TUE JUL 27 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST PENNSYLVANIA...DELAWARE...THE NORTHERN MARYLAND EASTERN SHORE...AND NEW JERSEY EXCLUDING THE FIVE NORTHEAST COUNTIES. .DAY ONE...TUESDAY A FLOOD WATCH IS IN EFFECT FOR THE PHILADELPHIA METROPOLITAN DELAWARE VALLEY, THE LEHIGH VALLEY AND THE POCONOS, AND NORTHERN NEW JERSEY. SCATTERED SHOWERS WILL BECOME MORE NUMEROUS, WITH AN INCREASING CHANCE OF THUNDERSTORMS DURING THE AFTERNOON AND INTO THE OVERNIGHT PRODUCING LOCALIZED FLOODING RAINS. ALSO THE RIP CURRENT RISK FOR TODAY IS...MODERATE ALONG THE COAST. .DAYS TWO THROUGH SEVEN... THE FLOOD WATCH IS CURRENTLY IN EFFECT FOR DAY TWO, WEDNESDAY, INTO WEDNESDAY EVENING, FOR POSSIBLE LOCALIZED FLOODING RAINS. OTHERWISE, NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE DURING THE FLOOD WATCH PERIOD OF POTENTIAL FLOODING RAINS.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 142 PM EDT TUE JUL 27 2004 DEZ001>004-MDZ008-012-015-019-020-NJZ016>019-021>024-027-PAZ067-068- 070-071-271900- ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAMDEN NJ-CAPE MAY NJ- CAROLINE MD-CECIL MD-CHESTER PA-CUMBERLAND NJ-DELAWARE PA- DELAWARE BEACHES DE-GLOUCESTER NJ-INLAND SUSSEX DE-KENT MD-KENT DE- MONTGOMERY PA-NEW CASTLE DE-NORTHWESTERN BURLINGTON NJ- PHILADELPHIA PA-QUEEN ANNES MD-SALEM NJ-SOUTHEASTERN BURLINGTON NJ- TALBOT MD- 142 PM EDT TUE JUL 27 2004 ...SCATTERED HEAVY SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE AREA THROUGH MID-AFTERNOON.... AT 140 PM HEAVY THUNDERSTORMS MOVING OUT OF NEW CASTLE COUNTY IN NORTHERN DELAWARE WERE MOVING NORTHEAST AT 20 MILES AN HOUR INTO SALEM COUNTY NEW JERSEY AND DELAWARE COUNTY PENNSYLVANIA...AND WILL LIKELY MOVE OVER PHILADELPHIA BETWEEN 200 AND 230 PM. OTHER THUNDERSTORMS WERE FORMING TOWARD THE NORTHERN MARYLAND EASTERN SHORE. ANY OF THESE STORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY RAIN IN A SHORT TIME...POSSIBLY AS MUCH AS 2 INCHES OF RAIN IN 45 MINUTES TO AN HOUR. WHERE THUNDERSTORMS MOVED OVER NORTHERN NEW CASTLE COUNTY DELAWARE BETWEEN 1230 AND 115 PM, RADAR ESTIMATED BETWEEN 1 AND 2 INCHES OF RAIN. ALSO...DANGEROUS LIGHTNING IS OCCURRING WITH SOME OF THE THUNDERSTORMS. MOVE INSIDE AT THE FIRST SIGN OF APPROACHING THUNDERSTORMS. A FLOOD WATCH REMAINS IN EFFECT FOR PARTS OF THE AREA...INCLUDING NORTHERN DELAWARE SOUTHEASTERN PENNSYLVANIA AND SOUTHWESTERN NEW JERSEY. IF DRIVING...WATCH FOR FLOODED ROADS. DO NOT DRIVE THROUGH ROADS COVERED WITH WATER.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 331 PM EDT TUE JUL 27 2004 DEZ001-002-MDZ008-012-015-NJZ007>010-015>019-021-PAZ060>062-067>071- 272230- BERKS PA-BUCKS PA-CAMDEN NJ-CECIL MD-CHESTER PA-CUMBERLAND NJ- DELAWARE PA-GLOUCESTER NJ-HUNTERDON NJ-KENT MD-KENT DE-LEHIGH PA- MERCER NJ-MONTGOMERY PA-MORRIS NJ-NEW CASTLE DE-NORTHAMPTON PA- NORTHWESTERN BURLINGTON NJ-PHILADELPHIA PA-QUEEN ANNES MD-SALEM NJ- SOMERSET NJ-WARREN NJ- 331 PM EDT TUE JUL 27 2004 ...SCATTERED HEAVY SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE AREA THIS AFTERNOON.... AT 330 PM HEAVY THUNDERSTORMS WERE MOVING OVER BERKS COUNTY IN SOUTHEASTERN PENNSYLVANIA. THIS WILL CAUSE HEAVY RAIN IN ADDITION TO HEAVY RAINS RECEIVED EARLIER TODAY. RESIDENTS AND TRAVELERS IN THIS AREA SHOULD WATCH FOR AT LEAST LOCAL FLOODING OF ROADS AND FLOOD-PRONE AREAS. OTHER HEAVY THUNDERSTORMS WITH TORRENTIAL RAINS WERE MOVING THROUGH SOUTHWESTERN NEW JERSEY, SOUTHEASTERN PENNSYLVANIA, CENTRAL DELAWARE, AND THE NORTHERN MARYLAND EASTERN SHORE. THEY WERE MOVING NORTHEAST AT 15 TO 20 MILES AN HOUR. ANY OF THESE STORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY RAIN IN A SHORT TIME...POSSIBLY AS MUCH AS 2 INCHES OF RAIN IN 45 MINUTES TO AN HOUR. HEAVY RAIN WHICH DEPOSITED ABOUT TWO INCHES OF RAIN IN LESS THAN AN HOUR CAUSED ROAD FLOODING AND FLOODING OF AT LEAST ONE SMALL CREEK IN SOUTHEASTERN MONTGOMERY COUNTY PENNSYLVANIA, NEAR AMBLER. ALSO...DANGEROUS LIGHTNING IS OCCURRING WITH SOME OF THE THUNDERSTORMS. THE STORM MOVING THROUGH SOUTHERN BERKS COUNTY HAD COPIOUS CLOUD TO GROUND LIGHTNING. MOVE INSIDE AT THE FIRST SIGN OF APPROACHING THUNDERSTORMS. A FLOOD WATCH REMAINS IN EFFECT FOR PARTS OF THE AREA...INCLUDING NORTHERN DELAWARE SOUTHEASTERN PENNSYLVANIA AND SOUTHWESTERN NEW JERSEY. IF DRIVING...WATCH FOR FLOODED ROADS. DO NOT DRIVE THROUGH ROADS COVERED WITH WATER.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
619 PM EDT TUE JUL 27 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0500 PM TORNADO 6 S BROWN MILLS 39.89N 74.57W
07/27/2004 F1 BURLINGTON NJ NWS EMPLOYEE
NATIONAL WEATHER SERVICE CONFIRMED AN F1 TORNADO IN NEW
LISBON. TREES SNAPPED, PULLED OVER AND TWISTED. ROOF TORN
OFF A CINDERBLOCK BUILDING. LIGHT STANDARDS TWISTED AND
TORN FROM THE GROUND. PARK BENCHES SHREDDED. DEBRIS WAS
THROWN AT LEAST 100 FEET IN ALL DIRECTIONS. DAMAGE PATH
WAS ESTIMATED TO BE GREATER THAN 200 YARDS.
&&
GORSEThe Philadelphia radar (KDIX), 49 km away, was scanning. The volume nearest the first event began at 22:57 UTC.
1 lightning. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Jersey in 2004Every state in 2004This day in weather historyWarnings in New Jersey, July 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5422167.